Rhode Island Woman Who Took Fosamax and Suffered a Femur Fracture...
Parker Waichman LLP is filing a lawsuit on behalf of a woman who took Fosamax and suffered a right femur fracture, allegedly due to Fosamax.Full Story
#1 Aug 2, 2012
If you are still using Fosamax, you may need to do some evaluation regarding its safety because when you think about it, there are many other options out there.
#2 Aug 3, 2012
Painful fractures are some of the osteoporotic complications that many patients have been trying to avoid through taking Fosamax. It is disheartening to know that these medications may have contributed to their occurrence, instead of preventing them. This is one of the reasons why many people have been seeking for further medical and legal help. http://www.fosamax-lawsuit.net/femur-fracture... may have more relevant information.
#3 Aug 3, 2012
Osteoporosis has become painfully common especially in older adults. While a number of people are enduring the debilitating symptoms of the disease, several patients have also been reported to suffer from the side effects of osteoporosis medications such as disabling fractures at the thighs. Visiting this site http://www.fosamax-lawsuit.net/femur-fracture... may provide more awareness regarding other adverse effects bisphosphonates like Fosamax have been reported to cause.
#4 Aug 9, 2012
Fosamax has had quite a lot of issues regarding its effects. Apparently, it could cause the development of atypical fractures. Many cases were filed against its manufacturer. http://www.fosamaxfemurfracturelawsuit.com has more info about it.
#5 Nov 29, 2012
Women who have used the bone-building drug Fosamax are nearly twice as likely to develop unusual incidences of femur fractures compared to those who have never used it. Patients, especially those with family history of osteoporosis, should talk to their doctor about whether the drug is the appropriate option for them. You may also refer at http://www.fosamaxinjurylawsuitcenter.com/ost... for more information.
#6 Dec 15, 2012
This is so unfortunate for her. Fosamax as well as other bisphosphonates have been implicated as having serious debilitating side-effects that cause atypical fractures and other complications for a percentage of people taking them. People should be aware of the consequences when they take this drug. Read more about Fosamax's side-effects here. http://www.fosamaxclassaction.us/case-against...
Add your comments below
|Transgender women seek herbal alternatives to h...||30 min||TerryE||4|
|Ebola Vaccine Shows High Immune System Response...||1 hr||Robert||8|
|'Vaccines could turn your child GAY,' claims an...||3 hr||Friend||3|
|For Once the Anti-Vaxxers Aren't (Entirely) to ...||4 hr||Vaccine Caused||6|
|Exercises for Back Pain||4 hr||maryjaneprincton||1|
|dental veneers (Jun '13)||5 hr||Paul Bear||5|
|Teacher discovers new twist to easing chronic b...||5 hr||Weedhopper||1|
Find what you want!
Search Health Forum Now
Copyright © 2014 Topix LLC